A Mesh-Adapted Closed-Form Regular Kernel for 3D Singular Integral Equations

TitoloA Mesh-Adapted Closed-Form Regular Kernel for 3D Singular Integral Equations
Publication TypeJournal Article
Year of Publication2008
AuthorsVipiana, F., A. Polemi, S. Maci, and G. Vecchi
JournalIEEE Transactions on Antennas and Propagation,
Volume56
Pagination1687 -1698
Date Published06/2008
ISSN0018-926X
Keywords3D antenna, 3D singular integral equation, antenna input impedance, antenna theory, antennas, fast Fourier transform, fast Fourier transforms, Green's function methods, Greens function, integral equations, matrix algebra, mesh-adapted closed-form regular kernel, method of moments, method of moments matrix, MoM, Rao-Wilton-Glisson function, sampling methods, sampling-based method, spectral analysis, spectral representation
DOI10.1109/TAP.2008.923334